Errmm, Hi. Been a while hasn't it! I'm actually probablyy not remembered but hi anyway! Usual lurker, occasional poster usually when I have a query!
For those that do know me, things are going great! Been on Progynova since January last year, got a tidy A-cup which I can make look like a C-cup with a padded bra. Woot, no more full time breastfoms. Vocal coaching going well, I'm in the female range, though surgery maybe need and has been recommended by the powers that be, because I have a tendency to snap back when I'm stressed or hit the flow!
Why am I here again, after all this time? Well, after some thoughts about how I want my transition to go they have decided to start giving me a t-blocker. On Wednesday I got my first Zoladex implant as this seemed to be the best course for my body chemistry. I'm also taking C-A for what they call testostorone flair ups that usually happens in the first two weeks of the implant.
I know it's only been three days but I was wondering if I should be getting any side effects this soon. I ask becuase my facial hair has taken a jump forward in growth speed, I'm consistently tired and also I seem to be more thirsty then usual! Also, my breasts have felt firmer and looked bigger! But it's only been three days, surely I shouldn't see anything yet!
Love to get the feedback!
For the record, I'm in the UK!